# SDR REXA2015021000192

- Difficulty date: February 10, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 18,242 hours, 11,831 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN OVER SERVICE DOOR BROKEN.  SECURED EMER EXIT LIGHT IAW EA CRJ933-03270, LIGHT SECURED & OPERATIONAL.  TO BE REPAIRED WITHIN 2 CYCLES.  THIS ESTABLISHED AS SFWI.  R & R EMER EXIT SIGN OVER SERVICE DOOR IAW AMM 33-51-05.  OPERATIONS CHECKED GOOD.  ACFT OK FOR SVC.  THIS CLEAR SFWI 3191225-1 FROM MM02.  MOC NOTIFIED.
